BibTeX record journals/ijbc/ShiJ18

download as .bib file

@article{DBLP:journals/ijbc/ShiJ18,
  author       = {Jianping Shi and
                  Wentao Jiang},
  title        = {Bifurcation of Limit Cycles in a 12-Degree Hamiltonian System Under
                  Thirteenth-Order Perturbation},
  journal      = {Int. J. Bifurc. Chaos},
  volume       = {28},
  number       = {1},
  pages        = {1850011:1--1850011:15},
  year         = {2018},
  url          = {https://doi.org/10.1142/S0218127418500116},
  doi          = {10.1142/S0218127418500116},
  timestamp    = {Sun, 19 Jan 2025 14:05:46 +0100},
  biburl       = {https://dblp.org/rec/journals/ijbc/ShiJ18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}